# SDR 06FDEA03704

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1169-1249
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN STA 1169-1249 RBL76 SEAT TRACK CORRODED.  REMOVED, DRILLED AND INSTALLED SEAT TRACK AND SPLICE IAW 53-70-00, FIG,1 VOL I, MAJOR REPAIR MECH 4644 QC388.
